# SDR CALA2019120312261

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 30,061 hours, 10,574 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR SKIN CRACKED AT STA.92.70 AND 11" FWD OF REAR SPAR CRACK MEASURES HALF INCH. REPAIRED LEFT HORIZONTAL LOWER SKIN AS REF SRM 55-10-01 REPAIR 11, INSPECTION THRESHOLD 56000 FLT CYCLES AND REPEAT INSPECTION EVERY 9000 FLT CYCLES THERE AFTER REF SRM 55-10-01 TABLE 204. REPAIRED LEFT HORIZONTAL LOWER SKIN AS REF SRM 55-10-01 REPAIR 11, INSPECTION THRESHOLD 56000 FLT CYCLES AFTER REPAIR AND REPEAT INSPECTION EVERY 9000 FLT CYCLES THERE AFTER REF SRM 55-10-01 TABLE 204. TOMC-APPROVAL FROM SC1ELBYC COMMENT DTA SHOULD BE YES ON LIMITS PAGE. THIS IS A MAJOR REPAIR. ADD EMP:U155335 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REF FLEETCYCLE L/P 9716681 FOR ALL WORK PERFORMED. REF FLEETCYCLE L/P 9716681 FOR ALL WORK PERFORMED.
